I am 37 and had about 4 laps. for endo and had my gallbladder removed. Has anyone else noticed a weight gain since they have endo? I used to weigh about 130 but since all my operations and not being able to exercise because when I do I have endo pain, and I am always so exhausted and sometimes dizzy and bloated. I now weigh 180 (pounds that is) and I am so embarassed. Its all around my upper abs and lower abs and waist. I don't know what to do. I want a hyterectomy but the Dr. won't give me one. I can't stand myself at this way. Anyone else have this weight gain issue with endo?
I was on mini ovral (a type of birth control pill) and the surgeon said to take it and not let myself have a period for about 9 months. ok, this isn't a specific kind that's SUPPOSED to be esp. for continuous use but i took it and decided with the suggestion of my homeopath, to get off the birth control pill altogether because i wasn't in a relationship anyway and it kept spotting or I would have a period anyway. So, not on bcp to cause the weight gain, but am on anti-depressants and anti-anxiety pills but the dose didn't change so why would i gain weight with that? Also, have hypothyroidism but am taking synthroid for that. I try to do 'easy' stretches just to get stronger and i end up hurting my back and joints, not to mention my weak muscles. I'm sorry, I'm just pissed off at how things are going lately...I try to laugh about things and turn it into something funny because usually that's my way of dealing with things but I can't do it all the time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.